Research ArticleOpen accessPhrase in the titleBayesian and Maximum Likelihood Solutions: An Asymptotic Comparison Related to Cost FunctionMechakra Hadda, Chadli Asssia, Tiah NaceurJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 4 Jul 2012 · 6,915 accessesView PDFCite
6 articles for “maximum likelihood solution”
Set a search alertResearch ArticleOpen accessPhrase in the titleExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,838 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Solution for Reducing Doppler Shift in the MB-OFDM System Over High Mobility Multipath Channel for V&I CommunicationSanaa Kabil, Raja Elassali, Fouzia Elbahhar et al.American Journal of Applied Sciences, Vol. 12, Issue 3 · 29 Apr 2015 · 7,170 accessesView PDFCite
Research ArticleOpen accessIn the abstractANALYSIS AND SOLUTION FOR MULTI-BAND ORTHOGONAL FREQUENCY-DIVISION MULTIPLEXING ULTRA WIDE BAND SYSTEM IN REAL ENVIRONMENT FOR VEHICLE TO INFRASTRUCTURE APPLICATIONSanaa Kabil, Raja Elassali, Fouzia Elbahhar et al.Journal of Computer Science, Vol. 9, Issue 10 · 5 Sep 2013 · 7,009 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn The Estimation of Survival Function and Parameter Exponential Life Time DistributionHadeel Salim Al-Kutubi, Noor Akma IbrahimJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 8,065 accessesView PDFCite
Research ArticleOpen accessIn the abstractEfficient Detection Algorithm for a Multiple-Input and Multiple-Output Multiuser Multi-Carrier Code Division Multiple Access in Time-Varying ChannelsFares Sayadi, Mahamod Ismail, Norbahiah Misran et al.American Journal of Engineering and Applied Sciences, Vol. 2, Issue 4 · 31 Dec 2009 · 7,576 accessesView PDFCite